Body burning sensation after Coronary bypass surgery
I am 59 years old and recently underwent coronary bypass surgery after three blocks identified in Angiogram.
Now its 4 months post surgery, I have a severe burning sensation both on my lower portion of my body.
Both the legs ( thighs till foot). This problem is past 20 days though i didnot have the problem before.
I would like to provide some of the history/syptomps/changes during post coronary surgery.
I am alone and employed in Central Govt, still 5 months of service in left and I lost my wife 9 years ago due to
Some times i feel stressed due to loneliness and some family issues
I am a diabatic and regularly taking medicine.
Current weight: 68 kg ( pre-surgery it was 78kg)
for Diabatic control
1.inj.novomix30 penfil 2.t.amaryl2mg 3.t.glycomet sr 500 mg 4.t.volix0.2 mg
Post surgery medicine
5.t.clopitab a 150 mg 6.t.betaloc12.5 mg 7.t.stovas ez 10 mg for short spell daxid50 mg and myopaz
My query is :
Is it due to
1) Normal syptoms (symptoms) after post surgery if so will it subseed after some time?
2) Due to Sugar level in blood ?
3) Side effects of the medicine ?
4) Stress level ?
5) Over control in food level ( strict diet)?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.